Details
Date:

July 19

Time:

09:45 am - 05:00 pm

Click to Register: https://www.eventbrite.co.uk/e/intelligent-av-iav19-tickets-58860012883
Organizer

Chris Power. Chairman AV Cultural Forum

Website: https://www.eventbrite.co.uk/o/chris-power-chairman-av-cultural-forum-17192786918
Venue

Royal Institute of British Architects

66 Portland Place, London, W1B 1AD

London, England, GB, W1B 1AD

“The AV Cultural Forum and their iAV day provides an essential space to share insights and themes that resonate across a wider AV Industry” Dan Crompton, TATE


Wow, we’re so excited about this year!


Intelligent AV 2019, now in its third year, is back and continues to be an entertaining and inspiring networking day. We bring you a hand picked selection of the best the AV world has to offer, in all its guises. A fun day in terms of specialist presenters, amazing technology and all delivered in our trademark laid back atmosphere.


The AV Cultural Forum (AVCF) and our brilliant hosts at The Royal Society of British Architects (RIBA) along with Platinum Supporters, Jacobs Massey, White Light and Shure UK aim to make this the best ever.


Now we are at the begining of June and we have our sponsors in place and what a stellar group we have!


Christie, d&b audiotechnik, NEC, Canon, Roland, Audio Technica, Panasonic, Sontronics and there are more to come. This is the time to register. Before it’s too late.


Join the party!


July 19th 2019


OUTLINE OF THE DAY


09.30 -10.15 Registration with refreshments (Jarvis Foyer) 45mins


 


10.15 First Session (Jarvis theatre) White Light (60 Mins)


 


11.15 Network/exhibition 1st floor (45 min)


 


12.00 Second Session (Jarvis Theatre) Shure UK (50mins)


 


13.00 Lunch (Florence Ballroom)


 


Network/Exhibition. 60mins


 


14.00 Presentation + Q&A Glenn Cumiskey (Jarvis Theatre) 30 mins


 


15.00 Final Session (Jarvis Theatre) Gen Z: (60mins)


 


16.30 Closing Q&A Florence Ballroom 1st Floor


 


Drinks and party 17.00 Florence Ballroom 1st Floor


 




Chris